# SDR SWAA2022012709707

- Difficulty date: August 5, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD HAS DAMAGED INSERTS AND DIS BONDED COMPOSITE. 241 ABF . MARKED / PREPPED;CLEANED AND REPAIRED DAMAGE TO LOWER SURFACE AT AFT O/B EDGE. REMOVED AND REPLACED 6 CORRODED IN SERTS ON FLOORBOARD 241 ABF IAW B737 SRM 53-00-50-2R -4 PAR 3(A-K1;L1;M1;N) REV 62
